# SDR 07FDEA00042

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 32,505 hours, 28,765 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE IN FLIGHT ECAM INDICATES MANUAL PRESS VALVE FULL OPEN.  AGREES WITH VALVE POSITION INDICATOR ON PRESSURIZATION PANEL.  DIVERTED  TO CLT.  TROUBLE SHOT DOWN TO MANUAL PRESS VALVE 93HM.  VALVE 93HM SEEMS TO BE LOCKED IN THE OPEN POSITION.  REMOVED AND INSTALLED DEPRESSURIZATION VALVE 93HM AND FUNCTIONAL TEST PER MM 21-31-15-4, 21-31-00-5.  MOCC REQUEST PERFORM AIRCRAFT PRESSURIZATION CHECK AFTER PERFORMED AIRCRAFT PRESSURIZATION CHECK OFF MFG 88005A0101.
